If you are experiencing problems downloading PDF or HTML fulltext, our helpdesk recommend clearing your browser cache and trying again. If you need help in clearing your cache, please click here . Still need help? Email help@ingentaconnect.com

Complex Variables is now published as Complex Variables and Elliptic Equations.

Publisher: Taylor and Francis Ltd

Related content
Volume 48, Number 12, December 2003

< previous issue | all issues | next issue >

Favourites:Add to Favourites

Dynamical systems of translation groups on a torus
pp. 991-1003(13)
Author: Kim, Kyungnam

Favourites:Add to Favourites
Favourites:Add to Favourites

Conjugate hyperharmonic functions and cauchy type integrals in douglis analysis
pp. 1023-1039(17)
Authors: Blaya, Ricardo Abreu; Peña, Dixan Peña; Reyes, Juan Bory

Favourites:Add to Favourites

Unicity of meromorphic functions in a certain family
pp. 1041-1054(14)
Author: Li, Ping

Favourites:Add to Favourites

Similar functions and similar bases of polynomials in clifford setting
pp. 1055-1070(16)
Authors: Abul-Ez, M.A.; Constales, D.

Favourites:Add to Favourites

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more